BibTeX record journals/dam/YamadaNU04

download as .bib file

@article{DBLP:journals/dam/YamadaNU04,
  author    = {Toshinori Yamada and
               Kumiko Nomura and
               Shuichi Ueno},
  title     = {Sparse networks tolerating random faults},
  journal   = {Discret. Appl. Math.},
  volume    = {137},
  number    = {2},
  pages     = {223--235},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0166-218X(03)00263-4},
  doi       = {10.1016/S0166-218X(03)00263-4},
  timestamp = {Thu, 20 Feb 2020 15:47:56 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/YamadaNU04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics